×

Found 2,257 Documents (Results 1–100)

100
MathJax

Identities in group rings, enveloping algebras and Poisson algebras. (English) Zbl 07445619

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 335-354 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Horizontal joinability in canonical 3-step Carnot groups with corank 2 horizontal distributions. (English. Russian original) Zbl 1484.53060

Sib. Math. J. 62, No. 4, 598-606 (2021); translation from Sib. Mat. Zh. 62, No. 4, 736-746 (2021).
MSC:  53C17 22E25
PDF BibTeX XML Cite
Full Text: DOI

Coadjoint orbits of three-step free nilpotent Lie groups and time-optimal control problem. (English. Russian original) Zbl 1482.37101

Dokl. Math. 102, No. 1, 293-295 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 38-41 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Coarea formula for functions on 2-step Carnot groups with sub-Lorentzian structure. (English. Russian original) Zbl 1480.53046

Dokl. Math. 101, No. 2, 129-131 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 491, 61-64 (2020).
MSC:  53C17 53C50 22E25
PDF BibTeX XML Cite
Full Text: DOI

Locally nilpotent sets of derivations. (English) Zbl 1455.14123

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 41-71 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software